I am a 24 year old female if that helps
Hi there.. just posted a minute ago a question of my own and then I read yours. I have to tell you that I get the same way when I have anxiety over my issues...I feel like I want to jump out of my skin and I cant settle down...what I find helps is I call my best friend and just start talking..about anything and soon I start to feel better and know its my anxiety.. or talk to my hubby if he is home...try not to focus so much and do something to take your mind off it...easier said than done I know.. but if you start feeling better soon after then you know its your "nerves"....hope this helps.. take care...
I am not really sure what is going on. It could be nothing, it could be something simple, it could be anxiety or it could be something related to the seizures. But if you haven't had your heart evaluated it might be a good idea to go and get checked out. If it turns out it is just simple extra beats then it is nothing to worry too much about but since you state you are gasping for breath I would just go and see your GP and or go straight to a cardiologist to get a workup of your heart, ekg and echo and maybe a monitor to try and catch this. If it happens daily a 24 hour holter should do the trick but if it is only a monthly occurrence an event recorder that you wear for a month and trigger the record button during an event should work. It is very possible whatever you are feeling is sending you into a panic attack making things worse but you need to be evaluated to be certain. I might also want to check into dysautonomia. I am not that familiar with the condition but it may be partly the reason for your symptoms. Well do some research or ask your doctor to evaluate if yiou possibly have it as an issue. Take care and keep us posted on how you are doing.
Hi, you really need to go and get checked out. Please don't wait. My husband has had AF for around 4 years and has tried a few different medical treatments, most recent being Multaq. He continued to have AF but it was more mellow and was ok to live with. Around 6 weeks ago he started to feel unwell, like you he was short of breath and couldn't breath when he lay down at night. He went to the GP, who checked lungs etc and all were fine so he organised an appointment with his cardiologist. In the meantime I did some research and found that Multaq should no longer be used paroxysmal AF. We contacted the cardiologist and he told him to stop the meds immediately. He has since had a heart echo, which showed up some damage to his heart. We are praying that it can heal over time and if it does he is to be referred for an ablation to treat his AF. Our biggest regret is that he didn't go sooner to get it checked and maybe his heart wouldn't be damaged. Please go and get checked out.